# SDR SWAA2022020754493

- Difficulty date: December 20, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUS. FWD WING-TO-BODY FAIRING SUPPORT ANGLE CRACKED @ FIXED L/E FRONT SPAR END MKD DOT 001 ; / [01] REMOVED SUPPORT. ANGLE AT L/H FUS FWD WING TO BODY FAIRING L/E FROM. SPAR B 737 -700 SRM 51 40-02-0G -0; [02] LOCATED AND DRILLED. NEW SUPPORT. ANGLE B737-700 SRM 51-10- 02-0G-0; [03] VERIFIED STEPS 1 AND 2; [04] OK TO INSTALL NEW PART; [05] INSTALLED NEW SUPPOR ANGLE AT L/H FUS FWD WING B737-700 SRM 51-40-02-0G-0; [06] VERIFIED STEP 5
